Bornological coderivative and subdifferential calculus in smooth banach spaces
Set-Valued and Variational Analysis
In this paper, we study bornological generalized differential properties of sets with nonsmooth boundaries, nonsmooth functions, and set-valued mappings in smooth Banach spaces. We establish a fuzzy intersection rule for bornological normal cones and develop fuzzy calculus for bornological generalized differential constructions as well as exact calculus for the limiting counterparts of these constructions.
Link to Published Version
Nam, N. M., Phan, H. M., & Wang, B. (2019). Bornological coderivative and subdifferential calculus in smooth banach spaces. Set-Valued and Variational Analysis, 27(4), 971–993. https://doi.org/10.1007/s11228-018-0503-6